Stimulated annealing for a constrained allocation problem
P.M. Jellett
Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 1, 149-154
Date: 1990
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037847549090230G
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:1:p:149-154
DOI: 10.1016/0378-4754(90)90230-G
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().